# SDR HAIHEEA9448

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 7100 · Powerplant System
- Part: Evaporator Fan
- Part number: 900P3250333103
- Condition: Failed
- Location: Eng Sys
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN WOULD NOT ROTATE WHEN POWER WAS APPLIED, IMPELLER WILL ROTATE IF YOU REMOVE CONNECTING DUCT AND PROP IT OVER.
